| Model Number |
6371 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
06/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient experienced ineffective therapy with both (left/right) dbs system.Impedance check revealed high impedance.As such, surgical intervention took place wherein the extensions were explanted to address the issue.The impedance on left side remains.However, effective therapy was establishing via reprograming.